# SDR SIMA201912098001

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 9,286 hours, 6,184 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 7000' FLAPS UP SPEED 210, LANDING GEAR AURAL WARNING WITH NO EICAS MSG FO PFB SHOWED RADAR ALTIMETER -5 LG WARNING INHIBIT DIDT 'SHUT IT OF WE PUT  THE GEAR DOWN-C/A-T/S RAD ALT # 2  IAW FIM 34-31-00. REMOVED AND REPLACED # 2 RAD ALT UNIT IAW AMM 34-31-01 OPC TEST GOOD
